Continuous frame decomposition and a vector Hunt-Muckenhoupt-Wheeden theorem

Sergei Treil Department of Mathematics, Michigan State University Alexander Volberg Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332879

Arkiv for Matematik, 35, (2), 363-386, 1996.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 152 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{sergei1996continuous,
  title={Continuous frame decomposition and a vector Hunt-Muckenhoupt-Wheeden theorem},
  author={Sergei Treil, and Alexander Volberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551454388688},
  booktitle={Arkiv for Matematik},
  volume={35},
  number={2},
  pages={363-386},
  year={1996},
}
Sergei Treil, and Alexander Volberg. Continuous frame decomposition and a vector Hunt-Muckenhoupt-Wheeden theorem. 1996. Vol. 35. In Arkiv for Matematik. pp.363-386. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203551454388688.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved